On the scope of some formulas defining additive connectives in fuzzy logics

From Mathfuzzlog
Revision as of 18:24, 7 December 2007 by Cnoguera (talk | contribs) (New page: {{Paper|author=Angel García-Cerdana|author2=Carles Noguera|author3=Francesc Esteva|title=On the scope of some formulas defining additive connectives in fuzzy logics|journal=Fuzzy Sets and...)

(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)
Jump to: navigation, search
Authors:
Angel García-Cerdana
Carles Noguera
Francesc Esteva
Title: On the scope of some formulas defining additive connectives in fuzzy logics
Journal: Fuzzy Sets and Systems
Volume 154
Number
Pages: 56-75
Year: 2005